ITEM METADATA RECORD
Title: Compact perturbations of orthogonal polynomials
Authors: Nevai, P ×
Van Assche, Walter #
Issue Date: 1992
Publisher: Pacific journal mathematics
Series Title: Pacific journal of mathematics vol:153 issue:1 pages:163-184
Abstract: We investigate orthogonal polynomials on the real line defined by a recurrence relation for which the recurrence coefficients behave asymptotically like a given system of recurrence coefficients. We give the asymptotic behavior of the orthogonal polynomials (relative to the given comparison system of orthogonal polynomials) and from this we deduce properties of the orthogonality measure.
ISSN: 0030-8730
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science